NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning doc, I ve been addicted to tramadol hydrochloride for over 10 years now. It was prescribed to me due to accident pls how do I quit it? I CAN'T really do anything for the day unless I take 800mg of it else my body will be shaking and I will be yawning ceaselessly and tears keep running down my eyes. Pls how do I stop please help me"

Tags:
    User Avatar
    A 2 years year old male asked:
    2 years ago
    Good morning doc, I ve been addicted to tramadol hydrochloride for over 10 years now. It was prescribed to me due to accident pls how do I quit it? I CAN'T really do anything for the day unless I take 800mg of it else my body will be shaking and I will be yawning ceaselessly and tears keep running down my eyes. Pls how do I stop please help me
    Dr. Agunbiade T answered:
    2 years ago
    hello, good to know about your will to stop which is a very important step in the best of my knowledge you are having withdrawal symptoms so I'll advice you seek the expertise of a clinical psychologist hope you find this helpful. all the best
    Doctors avatar
    User Avatar
    A 2 years year old male asked:
    2 years ago
    Thank u very much doc but please How do I get a clinical psychologist in Enugu... Thank you
    Dr. Agunbiade T answered:
    2 years ago
    thanks for reaching us back we really appreciate, you can get 1 by visiting the Enugu teaching hospital. cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app